Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generalized hyperanalytic function theory


Authors: Robert P. Gilbert and Gerald N. Hile
Journal: Bull. Amer. Math. Soc. 78 (1972), 998-1001
MSC (1970): Primary 3081, 3544, 3520
DOI: https://doi.org/10.1090/S0002-9904-1972-13080-5
MathSciNet review: 0306519
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Bers, Theory of pseudo-analytic functions, Lecture Notes, Institute for Mathematics and Mechanics, New York University, New York, 1953 (mimeographed). MR 15, 211. MR 57347
  • 2. I. N. Vekua, Generalized analytic functions, Fizmatgiz, Moscow, 1959; English transl., Pergamon Press, London; Addison-Wesley, Reading, Mass., 1962. MR 21 # 7288; MR 27 # 321. MR 150320
  • 3. A. Douglis, A function-theoretic approach to elliptic systems of equations in two variables, Comm. Pure Appl. Math. 6 (1953), 259-289. MR 16, 257. MR 64277

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3081, 3544, 3520

Retrieve articles in all journals with MSC (1970): 3081, 3544, 3520


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13080-5

American Mathematical Society